MAUDE Adverse Event Report: Arthrex, Inc. KL 1.8 FiberTak, Shoulder; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. KL 1.8 FiberTak, Shoulder; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FiberTak, Shoulder
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-jul-2026, a sales representative reported via email that two ar-3636 knotless 1.8 fibertak soft anchor devices failed to function as intended during a labral repair procedure performed on 06-jul-2026.During deployment, the knotless mechanisms converted and locked, preventing the repair stitches from being fully tensioned.The knotless loops could not be adequately tightened before becoming stuck.The issue occurred with two devices from the same lot.The surgeon switched to devices from a different lot and completed the procedure.The procedure was prolonged by approximately 30 minutes.There was no patient harm reported.Additional information was received on 17-jul-2026: both ar-3636 anchors were successfully implanted before the issue occurred.The knotless mechanisms became stuck during the tensioning phase of the procedure.No visible abnormalities, including fraying, tangling, or damage to the sutures or knotless mechanisms, were observed.The surgeon applied increased force while attempting to tension the repair stitches, at which point the stitch broke.The anchor remained fixed within the bone, requiring the surgeon to drill over the implanted anchor and place a replacement ar-3636 anchor from a different lot to complete the procedure.A portion of the fibertak anchor remained embedded in the bone.No additional anesthesia was administered; however, the procedure required additional tourniquet time to facilitate completion of the repair.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KL 1.8 FiberTak, Shoulder
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50071765
Report Number1220246-2026-04093
Device Sequence Number10404781
Product Code MBI
UDI-Device Identifier00888867362871
UDI-Public(01)00888867362871(11)260123(17)301231(10)15563571
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K260561
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FiberTak, Shoulder
Device Catalogue NumberAR-3636
Device Lot Number15563571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown